I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 2, PAGES 615-619
Yu. I. Babenko
A. I. Moshinskii
View as HTML View as gif image View as LaTeX source
A new expression for the analog of the Leibnitz series with alternating signs, which contains the multipliers depending on the logarithm of the term's number, is obtained. The values of some definite integrals connected with the above series are found.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: October 31, 2001.